Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I am getting big blisters in my right foot. (only on my right foot).
This blister starts small grows big and bursts and a new one is formed just near it. I have cosulted the dermatologist and he has given me medicines. when i take the medicine the blister goes off. Also washing my foot with potassium permanganate helps. then after a few months, when i resume back to normal, they reappear (almost in the same places).

Please advice a permanant cure for this once and for all.

Loading...

I too have that problem. Its been about a solid 4 months since mine started. I have those blisters also. They get huge, burst, and more grow. My toes also get rock hard to the point they feel like they will explode. Please help with how to get rid of this problem once and for all.
Reply

Loading...

did you guys ever get this taken care of??? do you know what it is?
Reply

Loading...

It may be toenail fungus or athletes foot.
Reply

Loading...

Hi Vinay31

I also suffer from the same condition, blisters appear(with puss) only in my right foot and keep coming back. If you find a remedy pls reply me
as I have been to a number of doctors and all they can say is that it is a virus and i shouldnt worry.
Please help anyone.
Reply

Loading...

I have just developed a puss filled blister between my toes and I am considering the possible causes. Although Candida can cause athlete's foot which it has for me in the past, with ulcers and burning, it has not caused blisters. Psoriasis pustular eruptions can occur very quickly and result in the puss filled burning blisters which I'm experiencing at present. I am currently researching the affects of amalgam fillings and mercury toxicity which, I have read, can cause Candida and other skin problems. My own 'gut feeling' is that this is another manifestation of the Candida and more cause related to the mercury toxicity. I would suggest perhaps completing a questionnaire regarding the symptoms and diseases associated with Mercury Toxicity. Although some of the symptoms and diseases may seem unrelated, there is evidence that amalgam fillings cause deposits of mercury in the brain, stomach, kidneys and liver primarily but not limited to these areas. I am convinced personally of the findings that I am beginning the process of having the amalgams removed and beginning the detoxification program. Look for a Holistic Dentist in your area that practices Amalgam removal safety protocol (IAOMT approved). For something that is reoccurring for long periods of time I feel that one must truly look for the root cause and go beyond treating the symptoms.

Best wishes on your healing process.
Reply

Loading...

My mother just described the same symptoms and I did a search on the web and suggested that she may have

pedopompholyx

It is a form of eczema.

Here are some links to read up on the subject.

***edited by moderator*** web addresses not allowed
Reply

Loading...

I am going through the exact same thing except its my left foot only.  I started using foot powder that seemed to help.  Now I only  get them every month or so instead of weekly.  I asked my doctor about it and he told me to just use sandals and keep my foot dry.  That DOES seem to help but I work in an office building.  I cannot wear sandals.  Please advise.
Reply

Loading...

It may be Dysnidrosis.
Reply

Loading...

You may have offended an entity.... You will not lose anything if you try to consult a spiritual healer. It happened to me for around 4 months.  And after i consulted a healer, he made me do some simple rituals at home. The next day, the blisters with pus are healed. As if they never happened.

The blisters never came back. Ever.

Reply

Loading...

I've had this problem for yrs on my right foot only and used to get it also on fingers(not as much now)but still on my foot..I think it's a seasonal thing or with heat.so anyone in a hot/tropical climate might experience it more often..I used to burst them(wrong thing to do)only got worse.Tried creams and steroids.some worked others made it worse..But I've come to the conclusion that if you leave them take there course they will calm a lot more..sometimes I won't get them for months but when I do I leave them alone..unfortunately it's a condition and no Doctors etc seem to know exactly what it is and how to treat it..hope this was a help for you ppl..
Reply

Loading...


tosser tosser tosser
Reply

Loading...


What about the blister on your brain!?!?!?
Reply

Loading...

Put fucidine and alfacort
Reply

Loading...

Dyshidrotic Eczema. I suffer from the same thing. Unfortunately it's not curable.
Reply

Loading...